# SDR DALA2022072505118

- Difficulty date: July 22, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 47,580 hours, 22,429 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 - MISC/DE - DUE TO TRAILING EDGE ASYM MSG. CORRECTIVE ACTION: FOUND FAULT FSEU 1. REPLACED FSEU AND R/H FLAP TRANSMITTER, TEST OK.
